Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What treatment should be taken for elevated TSH and scanty periods ?

Hi, I am 26 yrs old, 68 kgs, 5.3 inches. I was consulting a dietician to loose my weight . But all diets fail as i not even reduces a 100gms in 20 days. Then she got my Thyroid profile done. I have normal T3 and T4 value but TSH value have been elevated to 4.9. I am also facing the problem of scanty periods for the past 1 year for which i am taking homeopathic medicines for the past 2 months.What treatment do you suggest me for Elevated TSH & scanty periods? Also How can i reduce my weight? What precautions should i take in my dietary and lifestyle patterns
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Priyanka,

Welcome on HCM.
Your story is suggestive of hypothyroidism.
Consult thyroid specialist for the treatment.
When condition improves you will lose weight and get normal periods.

Good luck

Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor